Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2007, Volume 10, Pages 319–325 (Mi tdm174)  

On the homogeneity of samples testing based on the frequencies of tuples of outcomes in a sequence of trials with unknown probabilities of outcomes

M. I. Tikhomirova, V. P. Chistyakov


Full text: PDF file (287 kB)

Citation: M. I. Tikhomirova, V. P. Chistyakov, “On the homogeneity of samples testing based on the frequencies of tuples of outcomes in a sequence of trials with unknown probabilities of outcomes”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 319–325

Citation in format AMSBIB
\Bibitem{TikChi07}
\by M.~I.~Tikhomirova, V.~P.~Chistyakov
\paper On the homogeneity of samples testing based on the frequencies of tuples of outcomes in a sequence of trials with unknown probabilities of outcomes
\serial Tr. Diskr. Mat.
\yr 2007
\vol 10
\pages 319--325
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm174}


Linking options:
  • http://mi.mathnet.ru/eng/tdm174
  • http://mi.mathnet.ru/eng/tdm/v10/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:196
    Full text:29
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021